Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Elevated B!2 count, not on any supplements, take normal and healthy food. Is high B12 worrisome?

Hi, may I answer your health queries? Please type your query here...Hi dr. iam sending my inquriey from coutnry Jordan city Amman,,, my question iam a female and my B12 vitamin skipped from 550 unit to 2700 unit in 7 month, however i dont take any suppliments, noraml health food.. i check my liver function enzym, all is well, what do yo suggest? what should i do? will the hight level of B12 risky? thanks in advance Ms Lana B.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.

Hi B12 levels can be seen in leukemia,polycythemia vera, B12 injection therapy.
If you are not on supplements you must get your total counts tested.If RBC and total WBC count is normal then there is nothing to worry.
It can be due to lab error.Rechecking values can be helpful.
Visit a qualified physician for proper diagnosis and treatment.

Hope this helps.

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor